# SDR SWAA2023040523524

- Difficulty date: April 3, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 45,930 hours, 27,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SIDE EMER. EXIT SIDE WALL LIGHT INOP ( WINDOW)<[01] AC OK TO CONTINUE PER MEL 33-2-03 SP1B AUTH#128268;[02] RELAMPED EMERGENCY. EXIT SIDEWALL LIGHT PER AMM 33-51-01
